# SDR ASAA2024100153408

- Difficulty date: October 1, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 33,797 hours, 10,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY DOME LIGHT INOP GROUNDED - YES. REPLACED EMERGENCY WITH SERVICEABLE LIGHTS BATTERY AND FUSE. OP CHECKS GOOD IAW B737-900 AMM 33-51-06-960-804
